Следене
Xiaohui Zhang
Xiaohui Zhang
Department of Mathematical Sciences, Zhejiang Sci-tech University
Потвърден имейл адрес: uef.fi
Заглавие
Позовавания
Позовавания
Година
The Hermite-Hadamard type inequality of GA-convex functions and its application
XM Zhang, YM Chu, XH Zhang
Journal of Inequalities and Applications 2010, 1-11, 2010
1952010
Schur convexity and Hadamard’s inequality
Y Chu, G Wang, X Zhang
Mathematical Inequalities & Applications 13 (4), 725-731, 2010
1082010
The Schur multiplicative and harmonic convexities of the complete symmetric function
YM Chu, GD Wang, XH Zhang
Mathematische Nachrichten 284 (5‐6), 653-663, 2011
1032011
Optimal evaluation of a Toader-type mean by power mean
YQ Song, TH Zhao, YM Chu, XH Zhang
Journal of Inequalities and Applications 2015, 1-12, 2015
972015
The Schur concavity, Schur multiplicative and harmonic convexities of the second dual form of the Hamy symmetric function with applications
YM Chu, WF Xia, XH Zhang
Journal of Multivariate Analysis 105 (1), 412-421, 2012
732012
Inequalities for the generalized trigonometric and hyperbolic functions
R Klén, M Vuorinen, X Zhang
Journal of Mathematical Analysis and Applications 409 (1), 521-529, 2014
672014
A power mean inequality involving the complete elliptic integrals
G Wang, X Zhang, Y Chu
The Rocky Mountain Journal of Mathematics 44 (5), 1661-1667, 2014
612014
Topics in special functions III
GD Anderson, M Vuorinen, X Zhang
arXiv preprint arXiv:1209.1696, 2012
59*2012
Sharp bounds for the Toader–Qi mean in terms of harmonic and geometric means
W QIAN, XH Zhang, YM Chu
A (a, b) 3, 4, 2017
452017
A POWER MEAN INEQUALITY FOR THE GR OTZSCH RING FUNCTION
G WANG, X ZHANG, Y CHU
Math. Inequal. Appl., to appear, 2011
442011
Inequalities for the generalized elliptic integrals and modular functions
G Wang, X Zhang, Y Chu
Journal of mathematical analysis and applications 331 (2), 1275-1283, 2007
412007
Convexity with respect to Hölder mean involving zero-balanced hypergeometric functions
XH Zhang, GD Wang, YM Chu
J. Math. Anal. Appl 353 (1), 256-259, 2009
402009
Extensions and sharpenings of Jordan’s and Kober’s inequalities
X Zhang, G Wang, Y Chu
J. Inequal. Pure Appl. Math 7 (2), 2006
352006
Inequalities and bi-Lipschitz conditions for the triangular ratio metric
P Hariri, M Vuorinen, X Zhang
332017
Remarks on generalized elliptic integrals
X Zhang, G Wang, Y Chu
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 139 (2 …, 2009
282009
Quasihyperbolic metric and Möbius transformations
R Klén, M Vuorinen, X Zhang
Proceedings of the American Mathematical Society 142 (1), 311-322, 2014
242014
Monotonicity and functional inequalities for the complete p-elliptic integrals
X Zhang
Journal of Mathematical Analysis and Applications 453 (2), 942-953, 2017
222017
Some remarks on the Cassinian metric
P Hariri, R Klen, M Vuorinen, X Zhang
arXiv preprint arXiv:1504.01923, 2015
222015
Concavity with respect to Hölder means involving the generalized Grötzsch function
G Wang, X Zhang, Y Jiang
Journal of mathematical analysis and applications 379 (1), 200-204, 2011
212011
Sharp Cusa type inequalities with two parameters and their applications
ZH Yang, YM Chu, XH Zhang
Applied Mathematics and Computation 268, 1177-1198, 2015
192015
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20